# SDR 97FDEA00344

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6518622
- Condition: Misdrilled
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 0265 010, WHILE WORKING CARD 7-5330-7-2340 PT 2 FOUND DOUBLE HOLE THROUGH BEAR STRAP BS 1070, WL 148, RBL 60.  *S/D*  REPAIRED DOUBLE HOLE THROUGH BEAR STRAP AT BS 1070, WL 148, RBL 60 IAW FED-EX EA 7-5310-34057.
